# SDR QXEA2017011600014

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 24,472 hours, 26,222 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Departed
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FLIGHT ATTENDANT CALLED AND NOTIFIED US THAT A PASSENGER ADVISED THEM A PART FELL OFF THE AIRPLANE AFTER TAKEOFF ON NUMBER NR 2 NACELLE. RETURNED TO FIELD. LANDING UNEVENTFUL. IDENTIFIED MISSING PART AS NR 2 ENGINE FWD SIDE DOOR 422AL. INSTALLED SERVICEABLE NR 2 ENGINE FWD SIDE DOOR 422AL IAW MM TASK 71-10-06-400-801. REF W/O 215611 FOR OTHER ASSOCIATED WORK PERFORMED. DUE TO DAMAGE BY THE DEPARTING PANEL ALSO REPLACED LEADING EDGES 613AR, 612DR, FUEL PANEL 624CT, NR 2 SPINE COWL, AND EVALUATED SCUFFS AND OTHER AREAS ON TOP OF THE WING.
